# SDR SIMA200127705

- Difficulty date: October 2, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 301121
- Part serial: 1093
- Condition: Inoperative
- Location: Door Step
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5037 - FOUND CABIN DOOR STEP EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY IAW ATR 42 AMM.  (M)
